×

zbMATH — the first resource for mathematics

Invariant approximations and \(R\)-subweakly commuting maps. (English) Zbl 0989.47047
The author obtains a result regarding the existence of invariant approximation for R-subweakly commuting maps which extends, among others, a recent result of M. A. Al-Thagafi [J. Approximation Theory 85, No. 3, 318-323 (1996; Zbl 0858.41022)].

MSC:
47H10 Fixed-point theorems
41A50 Best approximation, Chebyshev systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Al-Thagafi, M.A., Common fixed points and best approximation, J. approx. theory, 85, 318-323, (1996) · Zbl 0858.41022
[2] Brosowski, B., Fixpunktsatze in der approximations-theorie, Mathematica (cluj), 11, 195-220, (1969) · Zbl 0207.45502
[3] Dunford, N.; Schwartz, J.T., Linear operators, (1958), Interscience New York
[4] Habiniak, L., Fixed point theorems and invariant approximations, J. approx. theory, 56, 241-244, (1989) · Zbl 0673.41037
[5] Hicks, T.L.; Humphries, M.D., A note on fixed point theorems, J. approx. theory, 34, 221-225, (1982) · Zbl 0483.47039
[6] Meinardus, G., Invarianz bei linearen approximationen, Arch. rational mech. anal., 14, 301-303, (1963) · Zbl 0122.30801
[7] Pant, R.P., Common fixed points of noncommuting mappings, J. math. anal. appl., 188, 436-440, (1994) · Zbl 0830.54031
[8] Sahab, S.A.; Khan, M.S.; Sessa, S., A result in best approximation theory, J. approx. theory, 55, 349-351, (1988) · Zbl 0676.41031
[9] N. Shahzad, Remarks on invariant approximations, Internat. J. Math. Game Theory Algebra, in press. · Zbl 1077.41022
[10] Shahzad, N., Noncommuting maps and best approximations, Rad. mat., 10, (2001) · Zbl 1067.41027
[11] Shahzad, N., A result on best approximation, Tamkang J. math., 29, 223-226, (1998) · Zbl 0914.41013
[12] Singh, S.P., An application of a fixed point theorems in approximation theory, J. approx. theory, 25, 89-90, (1979) · Zbl 0399.41032
[13] Singh, S.P., Applications of fixed point theorems in approximation theory, (), 389-394
[14] Smoluk, A., Invariant approximations, Mat. stos., 17, 17-22, (1981) · Zbl 0539.41038
[15] Subrahmanyam, P.V., An application of a fixed point theorem to best approximation, J. approx. theory, 20, 165-172, (1977) · Zbl 0349.41013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.